HALF LIGHTLIKE SUBMANIFOLDS OF A GOLDEN SEMI-RIEMANNIAN MANIFOLD


Creative Commons License

POYRAZ N., Yaşar E., Dönmez D.

Kragujevac Journal of Mathematics, vol.48, no.1, pp.99-122, 2024 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.46793/kgjmat2401.099p
  • Journal Name: Kragujevac Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.99-122
  • Keywords: Golden semi-Riemannian manifolds, golden structure, half lightlike sub-manifolds, screen semi-invariant half lightlike submanifolds
  • Çukurova University Affiliated: Yes

Abstract

We present half lightlike submanifolds of a golden semi-Riemannian manifold. We prove that there is no radical anti-invariant half lightlike submanifold of a golden semi-Riemannian manifold. We get results for screen semi-invariant half lightlike submanifolds of a golden semi-Riemannian manifold. We prove the conditions for integrability of distributions on screen semi-invariant half lightlike submanifolds and investigate the geometry of leaves of distributions. Moreover, we study screen conformal half lightlike submanifolds of a golden semi-Riemannian manifold.